# SDR DALA2017062104879

- Difficulty date: June 19, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N821DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31932
- Aircraft time: 11,277 hours, 4,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.   MAINTENANCE REPLACED THE LAMP IAW AMM 33-51. OPS CHECKED GOOD.
